SibFU Journal. Mathematics & Physics: 2013 (Vol. 6, Issue 4)

  1. Subharmonic Functions on Complex Hyperplanes of Cn
    p. 409–416; Abdullaev, Bakhrom I.
    full text (.pdf) / abstract
  2. Grobner-Shirshov Bases and PBW Theorems
    p. 417–427; Bokut, Leonid A.; Chen, Yuqun
    full text (.pdf) / abstract
  3. Generation of a Sequence of Ultrasonic Signals for Measuring Liquid Flow Velocity Based on the Use of Gold Codes
    p. 428–436; Chentsov, Evgeny P.
    full text (.pdf) / abstract
  4. Construction of Some Simple Locally Finite Groups
    p. 437–440; Guven, Ulviye B.; Kegel, Otto H.; Kuzucuoglu, Mahmut
    full text (.pdf) / abstract
  5. Simple Groups and Sylow Subgroups
    p. 441–450; Harada, Koichiro
    full text (.pdf) / abstract
  6. On the Solvability of one Class of Boundary-value Problems for Non-linear Integro-differential Equation in Kinetic Theory of Plazma
    p. 451–461; Khachatryan, Khachatur A.; Terdjyan, Tsolak E.; Petrosyan, Haykanush S.
    full text (.pdf) / abstract
  7. Problems of Bounding the p-Length and Fitting Height of Finite Soluble Groups
    p. 462–478; Khukhro, Evgeny I.
    full text (.pdf) / abstract
  8. Approximate Integration of Modified Riesz Potentials
    p. 479–484; Medvedeva, Maria I; Osipov, Nikolay N.
    full text (.pdf) / abstract
  9. On Solvability of an Inverse Boundary Value Problem for the Boussinesq–Love Equation
    p. 485–494; Mehraliyev, Yashar T.
    full text (.pdf) / abstract
  10. Applications of Operational Approach to Evaluation of Projects of Economic Systems Development
    p. 495–505; Pobedash, Pavel N.
    full text (.pdf) / abstract
  11. Optimization Problems with Random Data
    p. 506–515; Popova, Olga A.
    full text (.pdf) / abstract
  12. The Linearity Problem for the Unitriangular Automorphism Groups of Free Groups
    p. 516–520; Roman’kov, Vitaly A.
    full text (.pdf) / abstract
  13. Equationally Noetherian Algebras and Chain Conditions
    p. 521–526; Shahryari, Mohammad
    full text (.pdf) / abstract
  14. Sharp Theorems on Traces in Analytic Spaces in Tube Domains over Symmetric Cones
    p. 527–538; Shamoyan, Romi F.; Povprits, Elena
    full text (.pdf) / abstract
  15. Model Problems for Two Nonlinear Equations that Type Depends on the Solution
    p. 539–547; Vainshtein, Isaac I.
    full text (.pdf) / abstract